# SDR CA010209015

- Difficulty date: January 21, 2001
- Submitted: February 12, 2001
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 6,157 hours
- Engine: Pwa PT6T3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 412669001100
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN STRAIGHT AND LEVEL FLIGHT A LOUD BANG WAS HEARD. IT WAS DISCOVERED THAT THE RT REAR SLIDING DOOR WINDOW HAD SHATTERED. AN UNEVENTFUL LANDING WAS CARRIED OUT. ALLL PIECES WERE RECOVERED.
